# SDR CALA2025032803285

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 125,367 hours, 19,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL FROM SEAT 30 INOP REMOVED AND REPLACED EPL LIGHT FROM SEAT 30F OPS CHECK GOOD, SYSTEM OK FOR SERVICE. REF CMM 25-21-53.
